MathSciNet Relay Station
MathSciNet bibliographic data
MR311588 10F40
Elliott, P. D. T. A. On distribution functions (${\rm mod}\ 1$): Quantitative Fourier inversion. J. Number Theory 4 (1972), 509–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement